Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Classification of traveling waves for a class of nonlinear wave equations

Lenells, Jonatan LU (2006) In Journal of Dynamics and Differential Equations 18(2). p.381-391
Abstract
We classify the weak traveling wave solutions for a class of one-dimensional non-linear shallow water wave models. The equations are shown to admit smooth, peaked, and cusped solutions, as well as more exotic waves such as stumpons and composite waves. We also explain how some previously studied traveling wave solutions of the models fit into this classification.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
shallow water equations, traveling wave solutions
in
Journal of Dynamics and Differential Equations
volume
18
issue
2
pages
381 - 391
publisher
Springer
external identifiers
  • wos:000239113500003
  • scopus:33744750216
ISSN
1040-7294
DOI
10.1007/s10884-006-9009-2
language
English
LU publication?
yes
id
85990541-614f-477a-a7a3-64d6f1fd62f2 (old id 402199)
date added to LUP
2016-04-01 16:37:40
date last changed
2021-03-24 04:50:11
@article{85990541-614f-477a-a7a3-64d6f1fd62f2,
  abstract     = {We classify the weak traveling wave solutions for a class of one-dimensional non-linear shallow water wave models. The equations are shown to admit smooth, peaked, and cusped solutions, as well as more exotic waves such as stumpons and composite waves. We also explain how some previously studied traveling wave solutions of the models fit into this classification.},
  author       = {Lenells, Jonatan},
  issn         = {1040-7294},
  language     = {eng},
  number       = {2},
  pages        = {381--391},
  publisher    = {Springer},
  series       = {Journal of Dynamics and Differential Equations},
  title        = {Classification of traveling waves for a class of nonlinear wave equations},
  url          = {http://dx.doi.org/10.1007/s10884-006-9009-2},
  doi          = {10.1007/s10884-006-9009-2},
  volume       = {18},
  year         = {2006},
}